On a Besov space and radial limits
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 561-564
Printed December 1, 2009
Pil Lan Kim, Ern Gun Kwon, and Jong Hee Park
Andong National University, Andong National University, and Andong National University
Abstract : A holomorphic function space in the unit disc $D$ satisfying $$ \int_D \vert f'(z)\vert^p (1-\vert z\vert^2)^{p-1} ~dA(z) ~2$ is totally different from the situation for $p\leq 2$.
Keywords : radial limits, Besov space
MSC numbers : Primary 30H05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd